# SDR DHL2004745564

- Difficulty date: August 17, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, C1 DOOR CENTER LOWER FRAME IS CRACKED.  REMOVED CRACKED FRAME IN C-1 DOOR LWR IAW B727 SRM 51-30-2.  FABRICATED FRAME ANGLE 7075 T6 .050 PO 900484, 6 X 9 INCHES IAW B727 SRM 52-30-1.  TREATED AND PRIMED IAW SRM 51-10-2.  REMOVED CORRODED T-ANGLE IAW SRM 51-302.  REMOVED CORROSION FROM T-ANGLE FOUND TO BE WITHIN LIMITS MAT LOSS .003 IAW B727 SRM 51-10-6 & 52-30-1.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED FRAME AND T-ANGLE IAW B727 SRM 51-30-2.
